# SDR AALA20091031DFW01

- Difficulty date: October 31, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 55,244 hours, 28,107 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RIGHT HYDRAULIC SYSTEM FAILED.  LEFT MAIN LANDING GEAR DOOR DAMAGED ON LANDING.  REVERSER UNLOCK LIGHT REMAINED ILLUMINATED.  FLUID RETURNED TO 6 AFTER SHUTDOWN AND FLAPS RETRACTED.  AIRCRAFT OUT OF SERVICE.  REPLACED LEFT MAIN LANDING GEAR DOOR.  DETERMINED HYDRAULIC LEAK AT RUDDER ACTUATOR.  REPLACED RUDDER ACTUATOR.
